Active Ingredient (in each 1.25 ml): Ibuprofen (50 mg). Inactive Ingredients: Citric Acid, Corn Starch, FD&C Red No. 40, Flavors, Glycerin, Polysorbate 80, Purified Water, Sodium Benzoate, Sorbitol, Sucrose, Xanthan Gum.
This product does not contain directions or complete warnings for adult use. Do not give more than directed. Do not give longer than 10 days, unless directed by a doctor (see Warnings). Shake well before using. Find the right dose. If possible, use weight to dose; otherwise use age. Measure with the dosing device provided. Do not use with any other device. Dispense liquid slowly in the child's mouth, toward the inner cheek. If needed, repeat dose every 6 - 8 hours. Do not use more than 4 times a day. Dose: Under 6 months: Ask a doctor; 12 - 17 lbs/6 - 11 months: 1.25 ml; 18 - 23 lbs/12 - 23 months: 1.875 ml. Store at 68 - 77 degrees F. Read all product information before using. Keep the box for important information. This product is intended for use in children ages 6 months to 23 months of age.
McNeil Consumer & Specialty Pharmaceuticals
Fort Washington, PA 19034